# SDR SWAA2020030642189

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,618 hours, 40,683 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EXIT DOOR SIDEWALL LIGHT INOP.         CLOSING DMA REFERENCE 0087709 R & R RT OVERWING EMERGENCY EXIT DOOR BALLAST IAW AMM 33-51-04 CLOSING# 31027.
